About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 245905, 5 pages
http://dx.doi.org/10.1155/2013/245905
Research Article

Asymptotic Behavior of Solutions to a Linear Volterra Integrodifferential System

College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330022, China

Received 24 July 2013; Accepted 18 September 2013

Academic Editor: Josef Diblík

Copyright © 2013 Yue-Wen Cheng and Hui-Sheng Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. A. D. Applelby, I. Győri, and D. W. Reynolds, “On exact convergence rates for solutions of linear systems of Volterra difference equations,” Journal of Difference Equations and Applications, vol. 12, no. 12, pp. 1257–1275, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Diblík, E. Schmeidel, and M. Růžičková, “Existence of asymptotically periodic solutions of system of Volterra difference equations,” Journal of Difference Equations and Applications, vol. 15, no. 11-12, pp. 1165–1177, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Diblík, M. Růžičková, and E. Schmeidel, “Existence of asymptotically periodic solutions of scalar Volterra difference equations,” Tatra Mountains Mathematical Publications, vol. 43, pp. 51–61, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Diblík, E. Schmeidel, and M. Růžičková, “Asymptotically periodic solutions of Volterra system of difference equations,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2854–2867, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Diblík, E. Schmeidel, M. Růžičková, and M. Zbaszyniak, “Weighted asymptotically periodic solutions of linear Volterra difference equations,” Abstract and Applied Analysis, vol. 2011, Article ID 370982, 14 pages, 2011. View at Publisher · View at Google Scholar
  6. J. Diblík and E. Schmeidel, “On the existence of solutions of linear Volterra difference equations asymptotically equivalent to a given sequence,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9310–9320, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. Győri and D. W. Reynolds, “On asymptotically periodic solutions of linear discrete Volterra equations,” Fasciculi Mathematici, no. 44, pp. 53–67, 2010. View at Zentralblatt MATH · View at MathSciNet
  8. W. Long and W.-H. Pan, “Asymptotically almost periodic solution to a class of Volterra difference equations,” Advances in Difference Equations, vol. 2012, article 199, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. Medina, “Asymptotic behavior of solutions of Volterra difference equations with finite linear part,” Nonlinear Studies, vol. 8, no. 1, pp. 87–95, 2001. View at Zentralblatt MATH · View at MathSciNet
  10. R. Medina, “Asymptotic behavior of Volterra difference equations,” Computers & Mathematics with Applications, vol. 41, no. 5-6, pp. 679–687, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet